# SDR CKSA98200

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION ON FWD FACE OF FRAME AT FS Y180 ABOVE LONGERON 34R.  CORROSION REMOVAL BEYOND DC8 SRM LIMITS IAW DC8 SRM 51-1-8 AND 53-2-0 FIG 7.  HEAT TREATED AND AGED DOUBLER IAW DC8 SRM 51-1-1.  LOCATED AND DRILLED UP.  FABRICATED DOUBLER IAW DC8 SRM 53-2-0 FIG 2.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER AT STA Y180 ABOVE LONGERON 34R IAW DC8 SRM 53-2-0 PAGE 2U/2V FIG 2, 51-1-20D AND 51-1-21.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 03424 TASK NR X0003.
